# SDR SWAA2016082955203

- Difficulty date: August 25, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 49,043 hours, 28,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Unknown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LENS & BASE.  R & R LENS ASSEMBLY IAW MM.
